# SDR DL72K000568

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Component: #4 Inbd Track, 651926913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE I/B FLAP, I/B TRACK ASSY TYPICAL CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PADS AREAS AND WEAR AT THE FWD ATTACH LUGS AND TOGGLE DETENT HOLE.  REPAIR PER ER/A 387256-14AD AND BF GOODRICH REPAIR NR 23-0592.
